Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 167, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 20, 2007, 10:35 PM EDT for Franklin County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2007, 10:35 PM EDT (02:35 UTC)
- Expired
- Sep 20, 2007, 11:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Franklin County, FL
The radar
The Tallahassee radar (KTLH), 83 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 547 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 210237
SVRTAE
FLC037-210315-
/O.NEW.KTAE.SV.W.0167.070921T0235Z-070921T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 PM EDT THU SEP 20 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...CARRABELLE...APALACHICOLA...
* UNTIL 1115 PM EDT/1015 PM CDT/
* AT 1033 PM EDT (933 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHEAST OF
CARRABELLE...AND MOVING WEST NORTHWEST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARRABELLE BY 1045 PM EDT...
APALACHICOLA BY 1110 PM EDT...
THIS IS A DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND FREQUENT DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2964 8497 2978 8468 2981 8467 2972 8487
2974 8493 2969 8504 2972 8515 2995 8483
2986 8461 2985 8462 2982 8467 2981 8466
2984 8454 2979 8456 2962 8491
TIME...MOT...LOC 0235Z 106DEG 36KT 2970 8457
$$
22-BARRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:48 PM EDT, 47 minutes earlier.
Area forecast discussion, Sep 20, 9:48 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 PM EDT THU SEP 20 2007 .DISCUSSION...GULF LOW CONTINUES TO SPIN ABOUT 90 MI WSW OF ST. PETE THIS EVENING. AN IMPRESSIVE SPIRAL BAND HAS BEEN WORKING ITS WAY UP THE W COAST OF FL THIS EVENING, WITH SEVERAL REPORTS OF WIND DAMAGE COMING OUT OF THE TAMPA NWS OFFICE. CLOSER TO THE STORMS CENTER, WE ARE BEGINNING TO SEE SPIRAL BANDS OF CONVECTION SWIRL AROUND THE CENTER. BUT THESE ARE RELATIVELY WEAK AT THIS TIME WITH NO LIGHTNING NOTED. LOOKING AT THE MYRIAD SHORT RANGE DYNAMIC MODELS SOLUTIONS FOR THE TRACK OF THIS LOW, WE DO NOT FIND THAT MUCH DISAGREEMENT AT THIS TIME. IN FACT, THE GFS, ECMWF, NAM, WRF AND RUC ARE ALL WITHIN ABOUT 20-40NM OF ONE ANOTHER WITH THE PREDICTED LOW CENTER POSITION AT 12Z FRI. THE MODELS REMAIN WELL CLUSTERED BY 00Z SAT. WE RAISED POPS OVER THE SERN ZONES TO ACCOUNT FOR THE APPROACHING CONVECTIVE BAND. IT DOES APPEAR THAT ANY SEVERE STORMS WITHIN THIS BAND WILL PRIMARILY AFFECT THE COASTAL WATERS AND DIXIE COUNTY. LOW POPS OVER THE NWRN ZONES WILL PRIMARILY BE FOR LIGHT RAIN. CONCERNING THE NATURE OF THE LOW, A RECON FLIGHT INTO THE SYSTEM DID NOT FIND ANY ORGANIZED CONVECTION, ALTHOUGH IT DID FIND A CLOSED CIRCULATION. IF WE BEGIN TO SEE THUNDERSTORMS DEVELOPING CLOSER TO THE CENTER, A SUBTROPICAL (MORE LIKELY) OR TROPICAL SYSTEM (LESS LIKELY) COULD DEVELOP WITHIN THE NEXT 24 HOURS. IF THAT HAPPENS, WATCHES MAY PROMPTLY BE ISSUED BY THE NATIONAL HURRICANE CENTER FOR A PORTION OF THE FLORIDA PANHANDLE COAST. && .MARINE...BECAUSE OF THE INCREASING AGREEMENT AMONG THE SHORT-RANGE MODELS, OUR CONFIDENCE IS INCREASING A BIT WITH RESPECT TO THE EVOLUTION OF WINDS AND SEAS OVER THE COASTAL WATERS. WE WENT WITH THE GFS SUITE, CORRECTING DOWNWARD AS NECESSARY, BUT ARE NOW SHOWING WINDS NEAR 30 KT BY LATE FRI. WILL MENTION GUSTS TO GALE FORCE. WE ARE ALSO TRENDING OUR SEA HEIGHT FORECAST UPWARD. ALTHOUGH WE ARE STILL NOT QUITE AS HIGH AS THE WAVEWATCH NUMBERS, THESE SEEM ENTIRELY POSSIBLE, SO DONT BE SURPRISED IF THE FORECAST CONTINUES TO BE REVISED UPWARD. FRIDAY THROUGH SATURDAY...INCREASING SOUTHERLY WINDS ASSOCIATED WITH THIS SYSTEM WILL SET UP HAZARDOUS RIP CURRENTS ALONG THE GULF COAST...ESPECIALLY FROM DESTIN TO THE PANAMA CITY BEACHES. && .AVIATION...EXTENSIVE CLOUD DECK WITH PREVAILING MVFR CIGS WILL REMAIN IN PLACE OVER THE FORECAST AREA THROUGH THE PERIOD. BANDS OF CONVECTION WILL SWEEP ACROSS THE AREA TONIGHT THROUGH FRIDAY AS A SURFACE LOW IN THE GULF LIFTS OFF TO THE WEST NORTHWEST. THE BEST CHANCES FOR RAIN WILL BE AT THE TLH AND PFN TERMINALS. WINDS WILL BE FROM THE NORTHEAST TO EAST SUSTAINED IN THE 10 TO 15 KT RANGE WITH GUSTS OVER 20 KTS. && .FIRE WEATHER...NO CONCERNS. && .PREV DISCUSSION... 346 PM EDT THU SEP 20 2007 SHORT TERM...TODAY-SATURDAY NIGHT. THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL CONTINUE TO BE ON THE NON-TROPICAL LOW SOUTH OF THE AREA OR JUST SOUTHWEST OF TAMPA AND ITS INFLUENCE ON OUR FORECAST AREA. RADAR IMAGERY AND THE QSCAT PASS FROM EARLIER THIS MORNING SHOW THE LOW-LEVEL CIRCULATION CENTER (LLCC) NEAR 26N84W. CONVECTION AROUND THIS LLCC REMAINS DISORGANIZED...HOWEVER CONDITIONS SHOULD BECOME MORE FAVORABLE FOR SUB-TROPICAL DEVELOPMENT AS THE EVENING PROGRESSES. THIS EVOLUTION TO A WARM CORE STRUCTURE IS ALSO DEPICTED IN THE PHASE DIAGRAM FROM THE GFDL MODEL. JUST NORTH OF OUR AREA...A RIDGE AXIS EXTENDS SOUTHWESTWARD FROM THE N.E. TO TEXAS. THE PRESSURE GRADIENT BETWEEN THIS RIDGE AXIS AND THE LOW TO THE SOUTH WILL REMAIN FAIRLY TIGHT WITH MODERATE TO FRESH EAST-NORTHEAST FLOW ACROSS THE CWA. TONIGHT THROUGH FRIDAY...THE OBJECTIVE AIDS ARE ALL IN FAIRLY GOOD AGREEMENT WITH A NORTHWEST TRACK TOWARD THE LA/MS COAST. BY LATE TONIGHT...THE MODELS ARE SHOWING THIS LOW CENTERED WELL SOUTH OF APALACHICOLA WITH THE WINDS BEGINNING TO VEER AROUND TO A MORE EASTERLY DIRECTION AND REMAINING IN THE MODERATE RANGE INLAND AND INCREASING TO FRESH TO LOW-END STRONG BREEZES ACROSS THE WATERS. THE GUIDANCE IS SUGGESTING LIKELY POPS ALONG SOME OF OUR COASTAL AREAS...HOWEVER WE ARE NOT SEEING A LOT OF DEEP LAYER MOISTURE DURING THIS TIME FRAME. THEREFORE...WILL LIKELY REDUCE THESE SLIGHTLY FOR TONIGHT. BY TOMORROW AFTERNOON...THE LOW IS PROGGED TO BE CENTERED SOUTH OF DESTIN JUST BEYOND THE OFFSHORE COASTAL WATERS. THE MAIN IMPACT ON OUR AREA WILL BE ACROSS THE COASTAL WATERS AND ALONG THE COAST TO JUST INLAND WHERE THERE IS PLENTY OF DEEP LAYER MOISTURE. WINDS ACROSS THE WESTERN COASTAL WATERS COULD REACH TO NEAR GALE FORCE DEPENDING ON THE DEVELOPMENT OF THE SYSTEM. RAINFALL ACCUMULATIONS DURING THIS TIME WILL DEPEND ON JUST HOW CONSOLIDATED THIS SYSTEM GETS AND WHERE THE CPA TO OUR AREA IS. ALSO...BEING IN THE RIGHT FRONT QUADRANT OF THIS SYSTEM UPON LANDFALL...WILL NOT RULE OUT THE CHANCE FOR A TORNADO. ON SATURDAY...THE MODELS ARE SHOWING THIS SYSTEM CENTERED NEAR THE LA/MS COAST WITH MODERATE TO FRESH SOUTH-SOUTHEASTERLY FLOW ACROSS THE CWA . DURING THE DAY...EXPECT TO SEE THE MOST RAINFALL ACROSS THE FLORIDA PANHANDLE AND POSSIBLY INLAND AS FAR AS SOUTHEAST ALABAMA. BY SATURDAY AFTERNOON/EVENING...EXPECT EAST- SOUTHEASTERLY FLOW ACROSS THE AREA WITH PLENTY OF DEEP LAYER MOISTURE THAT WILL GIVE WAY TO LIKELY POPS. LONG TERM...(SUNDAY THROUGH THURSDAY)... LATEST GFS/ECMWF CONTINUE TO ADVERTISE A VERY SUMMER LIKE PATTERN ACROSS THE SOUTHEAST FOR SUNDAY THROUGH TUESDAY OF NEXT WEEK. UPPER LEVEL RIDGING BUILDS OVERHEAD WITH THE SUBTROPICAL SURFACE RIDGE BUILDING BACK WESTWARD ACROSS NORTHERN FLORIDA AND THE NORTHEAST GULF OF MEXICO. THIS SHOULD RESULT IN SEASONABLE TEMPERATURES IN THE UPPER 80S TO NEAR 90 AND SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS EACH DAY. COLD FRONT IS THEN EXPECTED TO PUSH INTO THE SOUTHEASTERN STATES FOR WEDNESDAY INTO THURSDAY. AT THIS TIME THE FRONT DOES NOT APPEAR TO BE ALL THAT POTENT AND MAY HAVE TROUBLE CLEARING THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 85 73 88 73 / 50 60 40 50 30 PANAMA CITY 72 85 75 86 75 / 50 70 60 60 40 DOTHAN 68 84 71 87 71 / 30 50 40 50 30 ALBANY 69 85 70 88 70 / 30 50 30 40 20 VALDOSTA 71 86 72 89 71 / 40 50 30 40 30 CROSS CITY 73 87 72 89 73 / 50 50 30 50 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...SMALL CRAFT ADVISORIES CONTINUE FOR ALL MARINE LEGS THROUGH FRIDAY EVENING. && AVIATION...BARRY CURRENT DISCUSSION...WOOL PREVIOUS DISCUSSIONS...GIBBS/MROCZKA
Hazardous weather outlook, Sep 20, 6:09 AM EDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 609 AM EDT THU SEP 20 2007 ALZ065>069-FLZ007-009>011-013-016-017-019-026-029-GAZ120>131- 142>148-155>161-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-CALHOUN-GADSDEN-LEON-MADISON-LIBERTY-LAFAYETTE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 609 AM EDT THU SEP 20 2007 /509 AM CDT THU SEP 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE INLAND FLORIDA BIG BEND AND PANHANDLE. .DAY ONE...TODAY AND TONIGHT... LOW PRESSURE DEVELOPING ACROSS THE EASTERN GULF OF MEXICO WILL MOVE SLOWLY WEST TO THE SOUTH OF THE AREA TODAY AND TONIGHT. THIS LOW CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT OVER THE NEXT DAY OR TWO. SCATTERED MAINLY LIGHT SHOWERS INTO THIS EVENING MAY BECOME MORE NUMEROUS AND HEAVY IN NATURE LATER TONIGHT WITH EMBEDDED THUNDERSTORMS. THE BEST CHANCE FOR HEAVIER RAINFALL WILL GENERALLY BE TO SOUTH OF THE FLORIDA BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LOW PRESSURE MOVES SOUTH AND WEST OF THE AREA THROUGH FRIDAY NIGHT. DEPENDING ON THE STRENGTH OF THE SYSTEM AND JUST HOW CLOSE THE CENTER PASSES TO THE COAST WILL DETERMINE THE INLAND EXTENT OF ANY HEAVY RAINFALL. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SYSTEM THROUGH SATURDAY WITH THE BEST CHANCES FOR HEAVIER RAIN AND GUSTY WINDS TO THE SOUTH OF THE FLORIDA BORDER. SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR THE END OF THE WEEKEND AND FIRST PART OF NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. FLZ008-012-014-015-018-027-028-034-GMZ730-750-755-765-770-775- 211000- COASTAL WALTON-BAY-GULF-FRANKLIN-JEFFERSON-WAKULLA-TAYLOR-DIXIE- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 609 AM EDT THU SEP 20 2007 /509 AM CDT THU SEP 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL ZONES OF THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LOW PRESSURE DEVELOPING ACROSS THE EASTERN GULF OF MEXICO WILL MOVE SLOWLY WEST TO THE SOUTH OF THE AREA TODAY AND TONIGHT. THIS LOW CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT AND PERSONS LIVING NEAR THE FLORIDA PANHANDLE AND BIG BEND COASTLINES SHOULD CONTINUE TO MONITOR THE EVOLUTION OF THIS SYSTEM. SCATTERED MAINLY LIGHT SHOWERS INTO THIS AFTERNOON MAY BECOME MORE NUMEROUS AND HEAVY IN NATURE THIS EVENING OR TONIGHT WITH EMBEDDED THUNDERSTORMS. SMALL CRAFT ADVISORIES CONTINUE ACROSS ALL MARINE ZONES INTO FRIDAY FOR WINDS AND SEAS. AS THE LOW MOVES TO A POSITION SOUTH OF THE FLORIDA PANHANDLE LATER TONIGHT WINDS AND SEAS ARE EXPECTED TO COME AROUND TO THE SOUTHEAST ACROSS THE EASTERN MARINE ZONES. THIS MORE SOUTHERLY FETCH WILL ALLOW LARGER WAVES TO BEGIN IMPACTING THE NEAR SHORE ZONES AND BEACHES OF THE FLORIDA BIG BEND. THE RIP CURRENT RISK WILL BE LOW TODAY DUE TO THE OFFSHORE FLOW. HOWEVER A STRONGER THAN USUAL LONG SHORE CURRENT HAS BEEN REPORTED. THIS IS NOT A RIP CURRENT BUT IT CAN CARRY SWIMMERS A DISTANCE DOWNSTREAM IN A SHORT TIME. ALSO...THE STRONGER THAN NORMAL OFFSHORE WINDS POSE A DANGER TO PEOPLE USING FLOTATION DEVICES AS THEY HAVE BEEN KNOWN TO GET CARRIED OUT FARTHER OFFSHORE THAN EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS THE LOW MOVES TO THE SOUTHWEST OF THE AREA LATER FRIDAY INTO FRIDAY NIGHT WINDS WILL BECOME SOUTHEAST TO SOUTH ALONG THE ENTIRE COASTLINE ALLOWING LARGER WAVES AND GUSTY WINDS TO REACH THE NEAR SHORE WATERS AND BEACHES OF THE FLORIDA PANHANDLE IN ADDITION TO THE BIG BEND. EVENTUAL WAVE HEIGHT AND PERIOD WILL DEPEND ON THE STRENGTH OF THE SYSTEM HOWEVER SOME MINOR BEACH EROSION IS NOT OUR OF THE QUESTION. LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE ALSO POSSIBLE ACROSS THE COASTAL ZONES THROUGH FRIDAY NIGHT DEPENDING ON JUST HOW CLOSE TO THE COAST THE LOW PASSES. THE ONSHORE FLOW AND LARGER THAN NORMAL WAVES THAT ARE EXPECTED THROUGH THE DAY FRIDAY AT THE FLORIDA BIG BEND BEACHES WILL RESULT IN A HIGH RISK OF RIP CURRENTS. FURTHER WEST ACROSS THE FLORIDA PANHANDLE BEACHES THE BEST ONSHORE FLOW AND WAVES ARE EXPECTED TO WAIT UNTIL THE EVENING AND OVERNIGHT HOURS OF FRIDAY RESULTING IN A MODERATE RISK OF RIP CURRENTS FOR FRIDAY MORNING AND AFTERNOON. SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR THE END OF THE WEEKEND AND FIRST PART OF NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:15 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 20, 8:27 PM EDT | Severe Thunderstorm Warning | TAE | Dixie | 48 min |
| Sep 20, 10:09 PM EDT | Special Marine Warning | TAE | 66 min | |
| Sep 20, 10:56 PM EDT | Tornado Warning | TAE | Franklin | 49 min |
| Sep 20, 11:18 PM EDT | Special Marine Warning | TAE | 117 min | |
| Sep 21, 1:09 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 21, 2:13 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Sep 21, 3:19 AM EDT | Special Marine Warning | TAE | 56 min | |
| Sep 21, 6:06 AM EDT | Tornado Warning | TAE | Franklin | 39 min |
| Sep 21, 10:58 AM EDT | Coastal Flood Warning | TAE | Franklin, Jefferson, Wakulla | 9 hr |
| Sep 21, 12:49 PM EDT | Flood Watch | TAE | Bay, Franklin, Gulf, Walton | 8 min |
| Sep 21, 12:57 PM EDT | Flood Watch | TAE | Bay, Calhoun, Franklin, Gulf, Holmes, Jackson and 2 more | 12 hr |
| Sep 21, 5:27 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 48 min |
| Sep 21, 5:56 PM EDT | Tornado Warning | TAE | Holmes, Washington | 49 min |
| Sep 21, 6:26 PM EDT | Tornado Warning | TAE | Holmes | 49 min |
| Sep 21, 6:32 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.